# SDR ASAA0944738

- Difficulty date: February 22, 2009
- Submitted: March 13, 2009
- Operation: Air carrier
- Aircraft: N785AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 27628
- Aircraft time: 40,959 hours, 22,600 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 654795910
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT SUPPORT ANGLE STA 794 STR 25R 27R CORRODED.  REMOVED CORRODED ANGLE, FABRICATED AND INSTALLED NEW SUPPORT ANGLE IAW B737 400 SRM 51 30 01.
